# SDR 06FDEA1283

- Difficulty date: April 3, 2006
- Submitted: April 3, 2006
- Operation: Air carrier
- Aircraft: N455FE
- Make and model: Airbus A310-322
- Aircraft serial: 331
- Aircraft time: 30,444 hours, 13,738 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT A/C BAY BETWEEN FS 45-46 BETWEEN STRG 37- 45 HAS NUMEROUS SPOTS OF CORROSION ON SKIN AROUND RIVETS FASTENERS AND SIDE OF 3 ANGLE WEB.  REMOVED CORROSION IAW A310-200 SRM 51-74-10 MATERIAL LOSS WITHIN LIMITS EXCEPT 1.  PICKUP ANGLE IAW A310-200 SRM 310-200 53-10-00.  REMOVED AND REPLACED ANGLE IAW A310-200 SRM 51-40-21.
